MathSciNet Relay Station
MathSciNet bibliographic data
MR414380 (54 #2483) 05A15 (20M99)
Kleitman, Daniel J.; Rothschild, Bruce R.; Spencer, Joel H. The number of semigroups of order $n$. Proc. Amer. Math. Soc. 55 (1976), no. 1, 227–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement